Full Text: PDF
Received March 16, 2020; Accepted May 15, 2020; Published June 10, 2020
Abstract. Let be a real Hilbert space. Let be a nonempty closed convex subset of and let be an asymptotically -strictly pseudononspreading mapping. We show that the set of fixed points of is closed and convex, and is demiclosed at . In addition, weak and strong convergence theorems for mixed equilibrium and multiple-set split feasibility problems are established in .
How to Cite this Article:
M.O. Osilike, E.E. Chima, Mixed equilibrium and multiple-set split feasibility problems for asymptotically k-strictly pseudononspreading mappings, Communications in Optimization Theory, Vol. 2020 (2020), Article ID 14, pp. 1-13.